Volume 18, issue 3 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Skeleta of affine hypersurfaces

Helge Ruddat, Nicolò Sibilla, David Treumann and Eric Zaslow

Geometry & Topology 18 (2014) 1343–1395
Bibliography
1 M Abouzaid, Homogeneous coordinate rings and mirror symmetry for toric varieties, Geom. Topol. 10 (2006) 1097 MR2240909
2 M Abouzaid, Symplectic perspectives on tropical geometry (2009)
3 M Abouzaid, D Auroux, L Katzarkov, Lagrangian fibrations on blowups of toric varieties and mirror symmetry for hypersurfaces, arXiv:1205.0053
4 A Andreotti, T Frankel, The Lefschetz theorem on hyperplane sections, Ann. of Math. 69 (1959) 713 MR0177422
5 V V Batyrev, Variations of the mixed Hodge structure of affine hypersurfaces in algebraic tori, Duke Math. J. 69 (1993) 349 MR1203231
6 V G Berkovich, Smooth p–adic analytic spaces are locally contractible, II, from: "Geometric aspects of Dwork theory, Vol. I, II" (editors A Adolphson, F Baldassarri, P Berthelot, N Katz, F Loeser), de Gruyter (2004) 293 MR2023293
7 H Bruggesser, P Mani, Shellable decompositions of cells and spheres, Math. Scand. 29 (1971) 197 MR0328944
8 K Cieliebak, Y Eliashberg, Symplectic geometry of Stein manifolds, in preparation
9 V I Danilov, A G Khovanskiǐ, Newton polyhedra and an algorithm for calculating Hodge–Deligne numbers, Izv. Akad. Nauk SSSR Ser. Mat. 50 (1986) 925 MR873655
10 P Deligne, Hodge cycles on abelian varieties, from: "Hodge cycles, motives, and Shimura varieties", Lecture Notes in Math. 900 (1982) 9
11 B Fang, C C M Liu, D Treumann, E Zaslow, The coherent–constructible correspondence for toric Deligne–Mumford stacks, arXiv:0911.4711
12 B Fang, C C M Liu, D Treumann, E Zaslow, A categorification of Morelli’s theorem, Invent. Math. 186 (2011) 79 MR2836052
13 R H Fox, Covering spaces with singularities, from: "A symposium in honor of S Lefschetz", Princeton Univ. Press (1957) 243 MR0123298
14 W Fulton, Introduction to toric varieties, 131, Princeton Univ. Press (1993) MR1234037
15 I M Gelfand, M M Kapranov, A V Zelevinsky, Discriminants, resultants, and multidimensional determinants, Birkhäuser (1994) MR1264417
16 M Gross, L Katzarkov, H Ruddat, Towards mirror symmetry for varieties of general type, arXiv:1202.4042
17 M Gross, B Siebert, From real affine geometry to complex geometry, Ann. of Math. 174 (2011) 1301 MR2846484
18 A Hatcher, Algebraic topology, Cambridge Univ. Press (2002) MR1867354
19 F Kato, Log smooth deformation theory, Tohoku Math. J. 48 (1996) 317 MR1404507
20 K Kato, Logarithmic structures of Fontaine–Illusie, from: "Algebraic analysis, geometry, and number theory" (editor J I Igusa), Johns Hopkins Univ. Press (1989) 191 MR1463703
21 K Kato, C Nakayama, Log Betti cohomology, log étale cohomology, and log de Rham cohomology of log schemes over , Kodai Math. J. 22 (1999) 161 MR1700591
22 M Kontsevich, Y Soibelman, Affine structures and non-Archimedean analytic spaces, from: "The unity of mathematics" (editors P Etingof, V Retakh, I M Singer), Progr. Math. 244, Birkhäuser (2006) 321 MR2181810
23 D Kozlov, Combinatorial algebraic topology, 21, Springer, Berlin (2008) MR2361455
24 J P McCammond, A general small cancellation theory, Internat. J. Algebra Comput. 10 (2000) 1 MR1752738
25 G Mikhalkin, Decomposition into pairs-of-pants for complex algebraic hypersurfaces, Topology 43 (2004) 1035 MR2079993
26 C Nakayama, A Ogus, Relative rounding in toric and logarithmic geometry, Geom. Topol. 14 (2010) 2189 MR2740645
27 H Ruddat, Log Hodge groups on a toric Calabi–Yau degeneration, from: "Mirror symmetry and tropical geometry" (editors R Castaño-Bernard, Y Soibelman, I Zharkov), Contemp. Math. 527, Amer. Math. Soc. (2010) 113 MR2681794
28 N Sibilla, D Treumann, E Zaslow, Ribbon graphs and mirror symmetry, I, arXiv:1103.2462
29 D Treumann, E Zaslow, Polytopes and skeleta, arXiv:1109.4430
30 J Woolf, The fundamental category of a stratified space, J. Homotopy Relat. Struct. 4 (2009) 359 MR2591969